# SDR 2004UALA00141

- Difficulty date: February 16, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 46,150 hours, 24,761 cycles
- Engine: Ge CFM56*
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 110 KNOTS WITH AN AFT DOOR INDICATION. CHECKED AND CLEANED AFT ENTRY DOOR PROXIMITY SWITCH.
